# SDR UG8A08P011002

- Difficulty date: January 10, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N661GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 561
- Aircraft time: 5,153 hours, 1,774 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1159HL5023623R2
- Condition: Bent
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE IN TAIL COMPARTMENT JUST AFT OF LT ELT IS BENT/DENTED.
